Segui
Kristály Alexandru
Kristály Alexandru
Babeș-Bolyai University, Óbuda University
Email verificata su econ.ubbcluj.ro - Home page
Titolo
Citata da
Citata da
Anno
Variational principles in mathematical physics, geometry, and economics: Qualitative analysis of nonlinear equations and unilateral problems
A Kristály, VD Rădulescu, C Varga
Cambridge University Press, 2010
2972010
Infinitely many solutions for a differential inclusion problem in RN
A Kristály
Journal of Differential Equations 220 (2), 511-530, 2006
922006
Multiple solutions for p-Laplacian type equations
A Kristály, H Lisei, C Varga
Nonlinear Analysis: Theory, Methods & Applications 68 (5), 1375-1381, 2008
792008
Nash-type equilibria on Riemannian manifolds: a variational approach
A Kristály
Journal de Mathématiques Pures et Appliquées 101 (5), 660-688, 2014
632014
Existence of five nonzero solutions with exact sign for a p-Laplacian equation
M Filippakis, A Kristály, NS Papageorgiou
Discrete Contin. Dyn. Syst 24 (2), 405-440, 2009
562009
Existence of two non-trivial solutions for a class of quasilinear elliptic variational systems on strip-like domains
A Kristály
Proceedings of the Edinburgh Mathematical Society 48 (2), 465-477, 2005
502005
Multiple solutions for elliptic problems with singular and sublinear potentials
A Kristály, C Varga
Proceedings of the American Mathematical Society 135 (7), 2121-2126, 2007
482007
Two non-trivial solutions for a non-homogeneous Neumann problem: an Orlicz–Sobolev space setting
A Kristály, M Mihăilescu, V Rădulescu
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 139 (2 …, 2009
462009
Set-valued versions of Ky Fan's inequality with application to variational inclusion theory
A Kristály, C Varga
Journal of mathematical analysis and applications 282 (1), 8-20, 2003
462003
Sharp uncertainty principles on Riemannian manifolds: the influence of curvature
A Kristály
Journal de Mathématiques Pures et Appliquées 119, 326-346, 2018
442018
Geometric inequalities on Heisenberg groups
ZM Balogh, A Kristály, K Sipos
Calculus of variations and partial differential equations 57 (2), 61, 2018
432018
Location of Nash equilibria: a Riemannian geometrical approach
A Kristály
Proceedings of the American Mathematical Society 138 (5), 1803-1810, 2010
422010
Discrete boundary value problems involving oscillatory nonlinearities: small and large solutions
A Kristály, M Mihăilescu, V Rădulescu
Journal of Difference Equations and Applications 17 (10), 1431-1440, 2011
412011
On the Schrödinger–Maxwell system involving sublinear terms
A Kristály, D Repovš
Nonlinear Analysis: Real World Applications 13 (1), 213-223, 2012
402012
A non-smooth three critical points theorem with applications in differential inclusions
A Kristály, W Marzantowicz, C Varga
Journal of Global Optimization 46 (1), 49-62, 2010
392010
Sharp isoperimetric and Sobolev inequalities in spaces with nonnegative Ricci curvature
ZM Balogh, A Kristály
Mathematische Annalen 385 (3), 1747-1773, 2023
382023
Caffarelli–Kohn–Nirenberg inequality on metric measure spaces with applications
A Kristály, S Ohta
Mathematische Annalen 357 (2), 711-726, 2013
372013
Lions-type compactness and Rubik actions on the Heisenberg group
ZM Balogh, A Kristály
Calculus of variations and partial differential equations 48 (1), 89-109, 2013
372013
Infinitely many radial and non-radial solutions for a class of hemivariational inequalities
A Kristály
The Rocky Mountain Journal of Mathematics, 1173-1190, 2005
362005
Multiplicity results for an eigenvalue problem for hemivariational inequalities in strip-like domains
A Kristály
Set-Valued Analysis 13, 85-103, 2005
352005
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20